# SDR USAA061400

- Difficulty date: December 6, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 49,767 hours, 49,767 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT TRAILING EDGE WEDGE INBOARD END DELAMINATED.  REMOVED DAMAGE, FABRICATED REPAIR PARTS IAW SRM 51-70-10, DEFECT SIZE: 8 X 6 INCHES.
